MathSciNet Relay Station
MathSciNet bibliographic data
MR466838 34K05 (47H99)
Brewer, Dennis W. A nonlinear semigroup for a functional differential equation. Trans. Amer. Math. Soc. 236 (1978), 173–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement